I've been having anxiety issues a couple of times a week for the last 2 weeks, and trouble sleeping at night. I fall asleep fine, but wake up with jitteriness and anxiety, where I feel I have to move around. I usually can't get back to sleep unless i get out of bed and walk around or watch TV for an hour. I've tried benadryl, but no help. I used Lortab 6 yrs ago for back pain, about 6 weeks 10 mg at night, had no problem stopping then, have used some HC cough syrups overthe years for 1-2 weeks, just at night. About a month ago Iused the HC syrup for cold and cough, but kept using it 3 or 4 nights a week for sleep (about 10 mg HC). Over the last week of this anxiety and night time waking, I started the HC syrup again, and would sleep like a baby all night. I just thought today, that this might be the problem with my sleeping, anxiety, and chills tonight. When I looked it up, I'm reading these as symptoms of withdrawal...haven't taken any HC in 48 hrs, can't sleep tonight. Could I have withdrawal symptoms with this little use of HC? The only other substance I use is 1-2 glasses of wine 2-3 times per week (this doesn't help with the sleep either.
Thanks for any help.